On the divisibility of Fermat quotients

Jean Bourgain, Kevin Ford, Sergei V. Konyagin, Igor E. Shparlinski

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)313-328
Number of pages16
JournalMichigan Mathematical Journal
Issue number2
StatePublished - Aug 1 2010

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bourgain, J., Ford, K., Konyagin, S. V., & Shparlinski, I. E. (2010). On the divisibility of Fermat quotients. Michigan Mathematical Journal, 59(2), 313-328. https://doi.org/10.1307/mmj/1281531459